Alert archive / Alabama / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 168, NWS Mobile, AL

July 10, 2016Wilcox County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jul 10, 2016, 4:15 PM CDT for Wilcox County, Alabama. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2016, 4:15 PM CDT (21:15 UTC)
Expired
Jul 10, 2016, 4:35 PM CDT
In force
20 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Wilcox County, AL

The radar

The Maxwell AFB radar (KMXX), 124 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2016-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2016-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
199 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
1020 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

483 
WUUS54 KMOB 102115
SVRMOB
ALC131-102145-
/O.NEW.KMOB.SV.W.0168.160710T2115Z-160710T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
415 PM CDT SUN JUL 10 2016

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL WILCOX COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 445 PM CDT

* AT 414 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
  PINE APPLE...OR 19 MILES SOUTHWEST OF MOSSES...AND IS NEARLY
  STATIONARY.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  EAST CENTRAL WILCOX COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3196 8686 3196 8691 3190 8691 3189 8692
      3198 8706 3205 8703 3205 8686
TIME...MOT...LOC 2114Z 195DEG 3KT 3201 8694 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
873 
WWUS54 KMOB 102135
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
435 PM CDT SUN JUL 10 2016

ALC131-102144-
/O.CAN.KMOB.SV.W.0168.000000T0000Z-160710T2145Z/
WILCOX AL-
435 PM CDT SUN JUL 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WILCOX COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3196 8686 3196 8691 3190 8691 3189 8692
      3198 8706 3205 8703 3205 8686
TIME...MOT...LOC 2129Z 195DEG 3KT 3203 8693 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 4:06 PM CDT, 9 minutes earlier.

Area forecast discussion, Jul 10, 4:06 PM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
406 PM CDT SUN JUL 10 2016

.NEAR TERM /Now Through Monday/...Little overall change in
the weather pattern tonight and Monday. Surface ridge of high
pressure ridging in from the east over the Gulf of Mexico will
maintain the moist and unstable mainly south to southwesterly flow
over the area...while a gradually weakening surface trof over interior
Alabama and Mississippi remains nearly stationary through Monday.
Shortwave trof aloft...just to the west of the forecast area...will
continue to allow a series of weak upper level impulses to lift
northeast across the area. The combination of these features and the
moist and unstable airmass will maintain the unsettled weather
pattern across the region. Afternoon showers and storms today will
gradually dissipate after dark...with only an isolated chance of
pcpn overnight. On Monday...expect much of the same as what we had
this weekend...scattered to numerous showers and thunderstorms. As
has been the case the past several days...some of the storms
tomorrow afternoon will again be strong to briefly severe with
damaging winds being the primary threat. Also same as today...max
temps will peak late morning with highs in the upper 80s and lower
90s. Widespread clouds...showers and storms tomorrow will also
likely bring temps down into the 70s at many locations during the
afternoon...although remaining very humid. Lows tonight in the
lower 70s inland and the mid/upper 70s coastal. 12/DS

.SHORT TERM /Monday night Through Wednesday night/...An upper level
trough extending from the Ohio River Valley region to east Texas on
continues to bisect two upper high pressure areas heading into the
first half of the week. One high over the Desert Southwest/Northern
Mexico and the other extending from the western Atlantic into the
eastern gulf. Models still depict the trough to remain nearly
stationary or edge very slightly eastward, resulting in a continued
wet and unsettled weather pattern across the region thru the short
term. Meanwhile, a surface ridge remains in a fixed position from
the western Atlantic, across the Florida peninsula and into the
central Gulf of Mexico. The overall pattern will keep a deeply
moist, southerly component of wind and a mix of cloud cover in
place.

Scattered showers and thunderstorms will occur during the daytime
hours with isolated to low end scattered coverage during the
overnight hours. A few of the storms could be strong with gusty
surface winds, frequent cloud to ground lightning and locally heavy
rainfall. Additional widespread rainfall amounts will range from one-
half to one inch with locally higher amounts in those areas that
experience the passage of stronger thunderstorms.

High temperatures Tue and Wed range from the lower to mid 90s
interior to 87 to 91 closer to the coast. Low temperatures each
night reflect very little change. Low to mid 70s interior, 77 to 81
along the beaches. /10

.LONG TERM /Thursday Through Sunday/...Upper level trough will
eventually weaken and eject eastward through the end of the week,
allowing an upper ridge to become re-established over the southern
plains and northern Gulf of Mexico. A strong upper level shortwave
over the northern plains/upper midwest mid week will move east over
the northern Atlantic through Friday, but the main upper impulses
should remain north of the region. However, isolated to scattered
showers and thunderstorms will continue to occur each day across the
entire forecast area through the long term, again peaking during the
maximum heating hours in the afternoon and early evening.

High temperatures will continue to range from 90 to 95 degrees inland
areas with upper 80s at the beaches. Low temperatures will range from
73 to 78 degrees inland areas and around 80 degrees along the
beaches. /10

&&

.MARINE...A persistent ridge of high pressure will continue to
stretch from the western Atlantic into the central Gulf of Mexico
through the upcoming week. With this pattern...a light to
occasionally moderate mainly southwest wind flow will persist.
Little change in seas expected this week. Scattered to numerous
showers and storms through Monday...gradually decreasing in
coverage later in the week. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      75  89  77  91 /  30  50  20  40
Pensacola   77  90  78  91 /  30  40  10  30
Destin      80  89  80  90 /  30  40  20  30
Evergreen   73  91  72  94 /  40  50  20  30
Waynesboro  71  90  73  94 /  40  50  20  30
Camden      73  91  73  94 /  40  50  20  30
Crestview   73  90  72  94 /  20  40  20  30

&&

.MOB Watches/Warnings/Advisories...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jul 10, 3:59 PM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
359 PM CDT SUN JUL 10 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-112100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
359 PM CDT SUN JUL 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL CARRY OVER INTO THE EVENING
AND POSSIBLY THROUGH THE NIGHT. A FEW STORMS COULD BECOME STRONG TO
SEVERE...ACCOMPANIED WITH DAMAGING STRAIGHT LINE WINDS...FREQUENT
CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL. SOME
LOCALIZED FLOODING WILL ALSO BE POSSIBLE. THE BETTER COVERAGE OF
STORMS LOOKS TO SET UP TO THE SOUTH...REDEVELOPING OVER THE COASTAL
WATERS AND COASTAL ZONES THROUGH THE NIGHT AND PREDAWN HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY. A FEW STORMS COULD
BECOME STRONG TO BRIEFLY SEVERE...ACCOMPANIED WITH DAMAGING STRAIGHT
LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY
HEAVY RAINFALL. SOME LOCALIZED FLOODING WILL ALSO BE POSSIBLE.

BEFORE DAILY STORMS DEVELOP...HEAT INDICES WILL RANGE FROM 100 TO
105 DEGREES THROUGH MOST OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SATURDAY.

GMZ630>635-650-655-670-675-112100-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
359 PM CDT SUN JUL 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER NEAR DEVELOPING
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH TONIGHT.
FREQUENT LIGHTNING ACTIVITY AND VISIBILITY REDUCING HEAVY RAINFALL
WILL ALSO BE COMMON IN ANY OF THE STRONGER MARINE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER NEAR ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS. FREQUENT LIGHTNING ACTIVITY AND
VISIBILITY REDUCING HEAVY RAINFALL WILL ALSO BE COMMON IN ANY OF THE
STRONGER MARINE STORMS.

In the hours before

Special weather statement, Jul 10, 1:49 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
149 PM CDT SUN JUL 10 2016

ALZ058-060-101930-
CRENSHAW AL-COVINGTON AL-
149 PM CDT SUN JUL 10 2016

...STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHERN CRENSHAW AND NORTHEASTERN COVINGTON COUNTIES UNTIL 230 PM
CDT...

AT 149 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED OVER
DOZIER...OR 14 MILES NORTH OF OPP...MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BRANTLEY...DOZIER AND GLENWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3153 8616 3153 8620 3139 8619 3137 8637
      3152 8649 3178 8615 3166 8615 3166 8616
      3165 8616 3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 1849Z 245DEG 17KT 3149 8634
Special weather statement, Jul 10, 2:08 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
208 PM CDT SUN JUL 10 2016

ALZ055-056-059-262-264-FLZ201-203-205-101930-
BALDWIN CENTRAL AL-MONROE AL-ESCAMBIA AL-CONECUH AL-
BALDWIN INLAND AL-SANTA ROSA INLAND FL-ESCAMBIA INLAND FL-
OKALOOSA INLAND FL-
208 PM CDT SUN JUL 10 2016

...CLUSTERS OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHERN CONECUH...CENTRAL BALDWIN...SOUTH CENTRAL
MONROE...ESCAMBIA...NORTHWESTERN ESCAMBIA...SANTA ROSA AND
NORTHWESTERN OKALOOSA COUNTIES UNTIL 230 PM CDT...

AT 207 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR POARCH CREEK RESERVATION TO 8 MILES EAST OF I65
AND AL 113...AND MOVING NORTH AT 30 MPH.  OTHER STRONG STORMS WERE
LOCATED FURTHER SOUTH JUST TO THE NORTH OF I10...ALSO MOVING NORTH
AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BAY MINETTE...ATMORE...BREWTON...EVERGREEN...CENTURY...FLOMATON...
MCCULLOUGH...EAST BREWTON...URIAH...MOLINO...CASTLEBERRY...EXCEL...JAY...
REPTON...POLLARD...RIVERVIEW...POARCH CREEK RESERVATION...I65 AND AL 21...
I65 AND AL 113 AND I65 AND US 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3102 8780 3142 8749 3148 8672 3072 8677
      3059 8773
TIME...MOT...LOC 1907Z 205DEG 36KT 3107 8758 3124 8717
Special weather statement, Jul 10, 2:41 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
241 PM CDT SUN JUL 10 2016

ALZ059-060-FLZ203-205-102030-
COVINGTON AL-ESCAMBIA AL-SANTA ROSA INLAND FL-OKALOOSA INLAND FL-
241 PM CDT SUN JUL 10 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN COVINGTON...SOUTHEASTERN ESCAMBIA (AL)...NORTHEASTERN
SANTA ROSA AND NORTHWESTERN OKALOOSA COUNTIES UNTIL 330 PM CDT...

AT 240 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 12 MILES
NORTHWEST OF BAKER...OR 19 MILES SOUTHEAST OF BREWTON...MOVING
NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BREWTON...BAKER...EAST BREWTON AND RIVERVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3067 8680 3071 8697 3087 8717 3115 8710
      3103 8645
TIME...MOT...LOC 1940Z 207DEG 15KT 3091 8684
Local storm report, Jul 10, 3:16 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
316 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     TSTM WND DMG     3 SW I65 AND US 84      31.38N 87.04W
07/10/2016                   CONECUH            AL   PUBLIC

            TREES DWON BLOCKING I-65 6 MILES SW OF EVERGREEN ALABAMA
            VIA TWITTER.

&&

GENEJ
Local storm report, Jul 10, 3:42 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
342 PM CDT SUN JUL 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 PM     TSTM WND DMG     5 NE MOBILE REGIONAL AI 30.73N 88.18W
07/10/2016                   MOBILE             AL   911 CALL CENTER

            TREES ON POWER LINES ON FOREST OAKS DR.

&&

GENEJ
Special weather statement, Jul 10, 3:42 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
342 PM CDT SUN JUL 10 2016

ALZ054>058-060-102115-
BUTLER AL-MONROE AL-CRENSHAW AL-COVINGTON AL-CONECUH AL-WILCOX AL-
342 PM CDT SUN JUL 10 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CONECUH...NORTHEASTERN MONROE...SOUTHERN CRENSHAW...
NORTHWESTERN COVINGTON...SOUTHEASTERN WILCOX AND BUTLER COUNTIES
UNTIL 415 PM CDT...

AT 341 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PETERMAN TO 9 MILES SOUTH OF MCKENZIE...AND MOVING
NORTHEAST AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...MONROEVILLE...EVERGREEN...PETERMAN...GEORGIANA...MCKENZIE...
RED LEVEL...BEATRICE...PINE APPLE AND I65 AND US 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3122 8676 3126 8677 3126 8683 3157 8738
      3209 8720 3205 8718 3205 8705 3167 8618
TIME...MOT...LOC 2041Z 227DEG 14KT 3159 8725 3141 8677

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:26 AM CDTSpecial Marine WarningMOB94 min
Jul 10, 7:29 AM CDTSpecial Marine WarningMOB91 min
Jul 10, 7:52 AM CDTSpecial Marine WarningMOB53 min
Jul 10, 9:13 AM CDTSpecial Marine WarningMOB32 min
Jul 10, 11:55 AM CDTSpecial Weather StatementMOBCovington50 min
Jul 10, 12:51 PM CDTSpecial Weather StatementMOBCovington39 min
Jul 10, 1:02 PM CDTSpecial Weather StatementMOBMobile43 min
Jul 10, 1:10 PM CDTSevere Thunderstorm WarningMOBMobile26 min
Jul 10, 1:11 PM CDTAreal Flood AdvisoryMOBMobile2 hr
Jul 10, 1:49 PM CDTSpecial Weather StatementMOBCrenshaw41 min
Jul 10, 2:08 PM CDTSpecial Weather StatementMOBConecuh, Escambia22 min
Jul 10, 2:44 PM CDTSevere Thunderstorm WarningMOBConecuh46 min
Jul 10, 3:42 PM CDTSpecial Weather StatementMOBButler, Conecuh, Crenshaw33 min
Jul 10, 4:38 PM CDTSpecial Weather StatementMOBCovington52 min
Jul 10, 4:41 PM CDTSpecial Weather StatementMOBChoctaw49 min
Jul 10, 5:07 PM CDTAreal Flood AdvisoryMOBChoctaw53 min
Jul 10, 5:14 PM CDTSpecial Weather StatementMOBMarengo46 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.